# SDR IPXA13577579

- Difficulty date: March 9, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 32,103 hours, 14,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002156A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C9, NR 10 SLAT UPPPER T/E HAS DAMAGE 32 INCHES FROM OTBD END AND 6 INCHES FROM T/E COMPLIED WITH EO 757-5780-50Z17-A.
